# SDR DLL16950308

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURRING OVERHAUL FOUND, FLOOR BEAM UPPER FLANGE TOP SURFACE CORRODED AT STA 1763, LBL 36 TO LBL 54.  ALSO, SEVERAL PLACES ON LWR SURFACE AT SAME CLIP NUT HOLES.  INSTALLED NEW SECTION OF T-CAP PER SRM 53-21-00 PG 849-852.
